# SDR 97UAL900766

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7267U
- Make and model: Boeing 727222
- Aircraft serial: 21414
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R 1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY THREE AND ONE HALF INCH CRACK IN FUSELAGE SKIN AT LOWER AFT CORNER OF DOOR FRAME 1R.
